# SDR SWAA116896

- Difficulty date: October 3, 2011
- Submitted: October 5, 2011
- Operation: Air carrier
- Aircraft: N754SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29849
- Aircraft time: 43,938 hours, 25,617 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap
- Part number: 113A370021
- Part serial: 282
- Condition: Delaminated
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC1 CHECK, FOUND LT WING O/B AFT FLAP DELAMINATED AT I/B TRAILING EDGE.  REMOVED AND REPLACED AFT FLAP PER MM.
